michaela asked in HealthMental Health · 5 years ago

I took 600 mg of zoloft maybe more and I don't notice any symptoms yet so when will they start and is this an overdose?

my prescription is only 100mg but I took 600mg!! pls don't say I'm stupid or go to help bc I did and I'm working on it!! pls answer quick I'm scared

3 Answers

Relevance
  • Anonymous
    5 years ago
    Favourite answer

    Zoloft (Sertraline) Overdose.

    Of 42 ingestions reported, two were adverse reactions to normal doses and 40 were overdoses. Stated amounts of sertraline ingested ranged from 50 to 8,000 mg (mean 1,579 mg). Mean patient age was 35.3 years (range 1 to 69 years). Mean interval to presentation was 3.0 hours. Seventeen of the 40 patients ingested sertraline alone. Of this subgroup, ten had no sign or symptom. The most common abnormalties reported in isolated sertraline overdose were tremor, lethargy, and nausea. Less common findings included agitation, confusion, and vomiting. There was no significant morbidity in this subgroup of presumed isolated sertraline ingestion. Of the 23 patients who ingested other medications along with sertraline, four were asymptomatic. Benzodiazepines and alcohol were the most frequently coingested substances. Lethargy, nausea, dry mouth, and mydriasis were the most common features reported in this group. Treatment included lavage, activated charcoal, and observation. Twelve patients were admitted for 24-hour observation, none had an adverse outcome. Of the patients released from the ED, the mean length of stay was 3.9 hours.

    • michaela5 years agoReport

      so I won't die??!? if I fall asleep what do you think will happened?

    • Commenter avatarLog in to reply to the answers
  • 5 years ago

    Call Poison Control at 800-222-1222.

    • michaela5 years agoReport

      what do I say?? will they like call the hospital or something idkk

    • Commenter avatarLog in to reply to the answers
  • 5 years ago

    Overdoses like that can cause permanent inner organ damage if not caught early. Go to the nearest emergency room. Go now.

    • Commenter avatarLog in to reply to the answers
Still have questions? Get answers by asking now.